Author index

  • HOME
  • BROWSE ARTICLES
  • Author index
Author     
Gil Ho Ban  (Ban GH) 1 Article
Original Article
Nephrology (Genitourinary)
Acute tubular necrosis as a part of vancomycin induced drug rash with eosinophilia and systemic symptoms syndrome with coincident postinfectious glomerulonephritis
Kyung Min Kim, Kyoung Sung, Hea Koung Yang, Seong Heon Kim, Hye Young Kim, Gil Ho Ban, Su Eun Park, Hyoung Doo Lee, Su Young Kim
Clin Exp Pediatr. 2016;59(3):145-148.   Published online March 31, 2016

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is a rare and potentially fatal condition characterized by skin rash, fever, eosinophilia, and multiorgan involvement. Various drugs may be associated with this syndrome including carbamazepine, allopurinol, and sulfasalazine. Renal involvement in DRESS syndrome most commonly presents as acute kidney injury due to interstitial nephritis. An 11-year-old boy was referred to...

  • PubMed Central
  • PubMed
  • Scopus
  • Directory of Open Access Journals (DOAJ)


Close layer
prev next